# SDR QXEA9900203

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Misrepaired
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REPAIR ON REAR PRESSURE BULKHEAD BEAM XII OUTBOARD OF BL425R DOES NOT CONFORM TO SRM REPAIR, SRM 53-02-18, FIGURE 3.  REPAIRED IAW FOKKER SRM 53-02-18, FIGURE 3, SRM 51-30-02 AND HORIZON AIR EA 4-53-677.
